default-icon
I have hair loss
Year back it was detected tat i had hypo-thyroid bt last month after blood test t3 t4 seems to b normal n tsh seems to b normal too within d given range bt 1 point lesser than maximum range bt still m worried since i hv hair fall n hair loss i m consulting ayurvedic doctor and allopathic n for hair fall i consulted dr.batras bt no much use,ayurvedic seems to b better. n in november i suffered frm herpes n i feel mood fluctuations depressed n stressed out. pls help me since m also going through some personal problems..for hair fall m planning to go for shirodhara treatment. pls suggest n help me..!!!
113 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

You have not mentioned whether you are on any allopathic thyroid medication and results normal after that? Stress,viral diseases like herpes,even controlled thyroid disorder with allopathic medication,winter season can increase hairfall.so with medications it can be minimised not stopped. Try shirodhara it might help you.Also homeopathy medications will help you and supplementation.Please mail me as personal question and I will suggest you a homeopathic combination to be applied locally.You can try this for 4 months apply locally on scalp and get back to me.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.